RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2007, Volume 48, Number 1, Pages 68–74 (Mi smj6)  

This article is cited in 6 scientific papers (total in 6 papers)

The double exponential map and covariant derivation

A. V. Gavrilov

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences

Abstract: We study the double exponential map which is a composition of a special form of two exponential maps on a manifold with connection. We relate this map and the composition of covariant derivations as well as the composition of pseudodifferential operators on these manifolds.

Keywords: manifold with connection, covariant derivation, pseudodifferential operators.

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2007, 48:1, 56–61

Bibliographic databases:

UDC: 514.76+517.98
Received: 01.09.2004
Revised: 15.02.2006

Citation: A. V. Gavrilov, “The double exponential map and covariant derivation”, Sibirsk. Mat. Zh., 48:1 (2007), 68–74; Siberian Math. J., 48:1 (2007), 56–61

Citation in format AMSBIB
\Bibitem{Gav07}
\by A.~V.~Gavrilov
\paper The double exponential map and covariant derivation
\jour Sibirsk. Mat. Zh.
\yr 2007
\vol 48
\issue 1
\pages 68--74
\mathnet{http://mi.mathnet.ru/smj6}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2304878}
\zmath{https://zbmath.org/?q=an:1164.53315}
\transl
\jour Siberian Math. J.
\yr 2007
\vol 48
\issue 1
\pages 56--61
\crossref{https://doi.org/10.1007/s11202-007-0006-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244424100006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846634949}


Linking options:
  • http://mi.mathnet.ru/eng/smj6
  • http://mi.mathnet.ru/eng/smj/v48/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gavrilov, “Algebraic Properties of Covariant Derivative and Composition of Exponential Maps”, Siberian Adv. Math., 16:3 (2006), 54–70  mathnet  mathscinet
    2. V. V. Dzhepko, Yu. G. Nikonorov, “The Double Exponential Map on Spaces of Constant Curvature”, Siberian Adv. Math., 18:1 (2008), 21–29  mathnet  crossref  mathscinet
    3. A. V. Gavrilov, “Higher covariant derivatives”, Siberian Math. J., 49:6 (2008), 997–1007  mathnet  crossref  mathscinet  isi
    4. A. V. Gavrilov, “The Leibniz formula for the covariant derivative and some of its applications”, Siberian Adv. Math., 22:2 (2012), 80–94  mathnet  crossref  mathscinet
    5. A. V. Gavrilov, “The affine connection in the normal coordinates”, Siberian Adv. Math., 23:1 (2013), 1–19  mathnet  crossref  mathscinet  elib
    6. Yu. G. Nikonorov, “Double exponential map on symmetric spaces”, Siberian Adv. Math., 23:3 (2013), 210–218  mathnet  crossref  mathscinet  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:266
    Full text:74
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020